# SDR SWAA2022042188673

- Difficulty date: March 27, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 27,196 hours, 12,448 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221CF
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 221CF; HAS NUMEROUS CORRODED INSERTS. / REMOVED (17 EA) CORRODED THROUGH INSERTS ALONG THE PERIMETER AND CENTER OF PANEL IAW SRM 53-00-50-2R-0 PARA 5. B. (2)   FOUND CORE DAMAGE AT EDGE OF PANEL AT INSERT LOCATIONS P1; P2; P10; P11; P12; P20; P22 AND P23 ON DWG 141A5810-9.. DAMAGES IS OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4F.  REPAIRS TO BE ACCOMPLISHED IAW SRM 53-00-50-2R-10.;[02] UPDATED MEASUREMENTS; CERTIFIED CORRECTIVE ACTION 1 AND VALIDATED REPAIR PER SRM 53-00-50-2R-10;[>VALIDATED REPAIR PER SRM 53-00-50-2R-10;[04] REMOVED THE DAMAGED EDGE CORE FROM INSERT LOCATIONS P1; P2; P10; P11; P12; P20; P22 AND P23 ON DWG141A5810-9; NO MOISTURE OR OTHER UNWANTED MATERIALS NOTED; AND CLEANED ALL 8 EDGE AREAS PER SRM 53-00-50-2R-10 PARA 3.A-D. OKAY TO APPLY EDGE POTTING.;[05] INSPECTED AND VERIFIED CORRECTIVE ACTION 4. OKAY TO APPLY POTTING COMPOUND PER SRM 53-00-50-2R-10.;[06] MIXED ;APPLIED THEN SET TO CURE BMS5-28 TY19 POTTING COMPOUND LOT# AK1KP5968K USING SCALE ATS2276/SN:P1662209 AND THERMOMETER ID:ATS2209/SN:43300739WS IAW SRM 53-00-50-2R-10 PARA 3.E-F.;[07] VERIFIED POTTING COMPOUND CURE WAS COMPLETE AND SANDED SMOOTH WITH INITIAL EDGE IAW SRM 53-00-50-2R-10 PARA 3. F. - G;[08] INSTALLED AND CURED 17EA THRU INSERTS IAW SRM 53-00-50-2R-0 PARA5.S.1;[09] CORRECTION TO LINE 8; SHOULD HAVE INCLUDED USING THERMOMETER ID:ATS2209/SN:43300739WS AND LOT#AK0KP9324K;[10] ADDING DRAWING 141A5810-9 TO CORRECTIVE ACTION 8
